Alert archive / Massachusetts / Small Craft Advisories in 2014

Small Craft Advisory 18, NWS Boston/Norton, MA

February 9, 2014

NWS Boston/Norton, MA issued this small craft advisory at Feb 9, 2014, 3:45 AM EST. It took effect at Feb 10, 2014, 1:00 AM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2014, 3:45 AM EST (08:45 UTC)
In effect from
Feb 10, 2014, 1:00 AM EST
Expired
Feb 10, 2014, 10:00 PM EST
In force
21 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

727 
WHUS71 KBOX 090845
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
345 AM EST SUN FEB 9 2014

ANZ250-254-091645-
/O.NEW.KBOX.SC.Y.0018.140210T0600Z-140210T1800Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
345 AM EST SUN FEB 9 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-256-091645-
/O.NEW.KBOX.SC.Y.0018.140210T0600Z-140210T1800Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
345 AM EST SUN FEB 9 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
7 follow-up statements
310 
WHUS71 KBOX 091914
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
214 PM EST SUN FEB 9 2014

ANZ250-254-100315-
/O.CON.KBOX.SC.Y.0018.140210T0600Z-140210T1800Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
214 PM EST SUN FEB 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST
MONDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-256-100315-
/O.CON.KBOX.SC.Y.0018.140210T0600Z-140210T1800Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
214 PM EST SUN FEB 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST
MONDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
502 
WHUS71 KBOX 092118
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
418 PM EST SUN FEB 9 2014

ANZ250-254-100530-
/O.CON.KBOX.SC.Y.0018.140210T0600Z-140210T1800Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
418 PM EST SUN FEB 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST
MONDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-256-100530-
/O.CON.KBOX.SC.Y.0018.140210T0600Z-140210T1800Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
418 PM EST SUN FEB 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST
MONDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
785 
WHUS71 KBOX 100450
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1150 PM EST SUN FEB 9 2014

ANZ250-254-101300-
/O.CON.KBOX.SC.Y.0018.140210T0600Z-140210T1800Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
1150 PM EST SUN FEB 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST MONDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-256-101300-
/O.CON.KBOX.SC.Y.0018.140210T0600Z-140210T1800Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1150 PM EST SUN FEB 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST MONDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
309 
WHUS71 KBOX 100850
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
350 AM EST MON FEB 10 2014

ANZ235-237-251-101500-
/O.EXB.KBOX.SC.Y.0018.000000T0000Z-140210T1500Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
350 AM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254-101700-
/O.EXT.KBOX.SC.Y.0018.000000T0000Z-140211T0900Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
350 AM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-256-101700-
/O.EXT.KBOX.SC.Y.0018.000000T0000Z-140211T0000Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
350 AM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
994 
WHUS71 KBOX 101514
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1014 AM EST MON FEB 10 2014

ANZ251-102315-
/O.EXP.KBOX.SC.Y.0018.000000T0000Z-140210T1500Z/
/O.NEW.KBOX.SC.Y.0019.140210T1514Z-140211T0900Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
1014 AM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-101615-
/O.EXP.KBOX.SC.Y.0018.000000T0000Z-140210T1500Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
1014 AM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

NORTHWEST WINDS WILL GUST TO AROUND 20 KNOTS OR A LITTLE ABOVE
DURING THIS AFTERNOON. 

$$

ANZ250-254-102315-
/O.CON.KBOX.SC.Y.0018.000000T0000Z-140211T0900Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
1014 AM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-256-102315-
/O.CON.KBOX.SC.Y.0018.000000T0000Z-140211T0000Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1014 AM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
095 
WHUS71 KBOX 102103
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
403 PM EST MON FEB 10 2014


ANZ250-102215-
/O.CAN.KBOX.SC.Y.0018.000000T0000Z-140211T0900Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
403 PM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE DIMINISHED AND WILL CONTINUE TO DIMINISH
TONIGHT.

$$

ANZ251-102215-
/O.CAN.KBOX.SC.Y.0019.000000T0000Z-140211T0900Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
403 PM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE DIMINISHED AND WILL CONTINUE TO DIMINISH
TONIGHT.

$$

ANZ256-102215-
/O.CAN.KBOX.SC.Y.0018.000000T0000Z-140211T0000Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
403 PM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE DIMINISHED AND WILL CONTINUE TO DIMINISH
TONIGHT.

$$

ANZ254-255-110300-
/O.EXT.KBOX.SC.Y.0018.000000T0000Z-140211T0300Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
403 PM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
754 
WHUS71 KBOX 110212
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
912 PM EST MON FEB 10 2014

ANZ254-255-110315-
/O.CON.KBOX.SC.Y.0018.000000T0000Z-140211T0300Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
912 PM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Feb 9, 3:43 AM EST, 2 minutes earlier.

Area forecast discussion, Feb 9, 3:43 AM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
343 AM EST SUN FEB 9 2014

.SYNOPSIS...
A PERIOD OF LIGHT SNOW IS EXPECTED LATE TODAY INTO TONIGHT WITH
LIGHT ACCUMULATIONS POSSIBLE. DRY AND VERY COLD AIR FOLLOWS
MONDAY THROUGH WEDNESDAY. A COASTAL STORM MAY BRING A WINTRY MIX
OF PRECIPITATION LATE WEDNESDAY NIGHT INTO THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
STILL NOTING A FEW NEAR 20 DBZ ECHOS ACROSS CENTRAL MA AND SRN NH
AS WEAK SHORTWAVE SLIDES INTO SW NEW ENGLAND THIS MORNING. AS IT
MOVES OFFSHORE BY 12Z...WE SHOULD SEE THESE ECHOS ERODE. IN EITHER
CASE THE DWPT DEPRESSIONS OF 10-15F ARE PREVENTING ANYTHING FROM
REACHING THE SFC SO EXPECT DRY WX TO PREVAIL THROUGH AT LEAST MID
MORNING.

BRIEF RIDGE OF HIGH PRES TAKES OVER THROUGH THE AFTERNOON HOURS
TODAY...YIELDING A PARTLY CLOUDY START AND MAINLY DRY WX INTO THE
AFTERNOON. COOL H85 TEMPS AROUND -12C SHOULD YIELD TEMPS ONCE
AGAIN SLIGHTLY BELOW NORMAL...WITH HIGHS RANGING FROM THE LOW 20S
TO LOW 30S.

ONE ISSUE OF NOTE IS THE THREAT FOR THE DEVELOPMENT OF SOME LATE
MORNING-AFTERNOON OCEAN EFFECT SNOW SHOWERS. WITH SSTS AROUND 2-5C
NOT TOO FAR OFFSHORE AND H85 TEMPS HOVERING IN THE NEGATIVE
TEENS...NOTE THAT THERE ARE VERY STEEP LOW LVL LAPSE RATES IN
PLACE. THE KEY WILL BE WINDS. AS WEAK HIGH PRES SLIDES OFFSHORE
AND WEAK LOW PRES APPROACHES FROM THE W...EXPECT WINDS TO SHIFT TO
NNE THEN NE INTO THE AFTERNOON. THIS MAY BE ENOUGH TO BRING SOME
OF THESE OCEAN EFFECT SNOW SHOWERS ONSHORE...PARTICULARLY CAPE AND
AND PORTIONS OF THE S SHORE. EXACT MID LVL TEMPS AND WIND
DIRECTION WILL BE KEY...BUT WILL BE INCREASING POPS NEAR SHORE FOR
THIS THREAT THROUGH THE AFTERNOON. WILL NEED TO WATCH THIS AS IT
MAY ADD TO THE SNOWFALL EXPECTED THIS EVENING. SHOULD A BAND OR 2
SET UP...SOME LIGHT ACCUMS OF AN INCH OR SO ARE NOT OUT OF THE
QUESTION.

WILL HOLD OFF POPS UNTIL ABOUT 20-21 FOR THE WEAK LOW PRES. /SEE
BELOW/.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
TONIGHT...
WEAK CLIPPER LOW PRES WILL SLIDE OVER THE REGION DURING THE
OVERNIGHT HOURS...QUICKLY AS IT/S EMBEDDED IN A NEARLY ZONAL 100
KT JET ALOFT. ALTHOUGH WEAK...THERE IS A POCKET OF BROAD SCALE
MAINLY ISENTROPIC LIFTING ASSOCIATED WITH IT ESPECIALLY FROM ABOUT
7-25KFT AND IT/S COMBINED WITH A NEARLY SATURATED COLUMN.
THEREFORE...EXPECT A PERIOD OF WIDESPREAD LIGHT SNOWFALL TO
ACCOMPANY THIS LOW PRES BEGINNING IN THE W BEFORE SUNSET AND
CONTINUING...ENDING IN THE E DURING THE EARLY MORNING HOURS. THE
OMEGA CORE IS GENERALLY LOCATED ABOVE THE -12C TO 18C SNOW GROWTH
REGION SO SUSPECT THE 0.1-0.2 QPF TOTALS TO ONLY WORK WITH ABOUT
10 OR 12 TO 1 RATIOS. THEREFORE...SNOW TOTALS OF A COATING TO
AROUND 2 INCHES ARE EXPECTED THROUGH MUCH OF THE REGION DURING THE
EVENING AND EARLY OVERNIGHT HOURS.

A FEW AREAS WILL NEED TO BE WATCHED HOWEVER...AREAS WHERE DAYTIME
OCEAN EFFECT SNOWS OCCUR AS THIS WOULD ENHANCE OVERALL TOTALS.
NEAR SHORE LOCATIONS PARTICULARLY AROUND CAPE COD...AS BETTER
NUCLEATION IS APPARENT. FINALLY...THERE IS THE THREAT FOR A VERY
LOCALLY FOCUSED INVERTED INSTABILITY TROF TO SETUP SOMEWHERE IN
THE VICINITY OF CAPE ANN AND THE N SHORE AS THE MORE WIDESPREAD
SNOWFALL DRAWS TO A CLOSE. THE ADDED DEFORMATION MAY ENHANCE
OMEGA WITHIN THE SNOW GROWTH AND LOW LVL INSTABILITY IS APPARENT
IN GUIDANCE SOUNDINGS. THE KEY WILL BE THE EXACT LOCATION OF THIS
BAND ONCE ESTABLISHED...A FEATURE MESOSCALE GUIDANCE AGREES WILL
OCCUR...BUT DISAGREES WITH SPATIALLY. A SLIGHT ADJUSTMENT FURTHER
OFFSHORE OR TO THE N WOULD DIMINISH THE ADDED SNOWFALL GREATLY.
GIVEN ALL THESE OTHER MESOSCALE FEATURES HAVE THE POTENTIAL FOR
ADDED SNOWFALL POTENTIALLY EXCEEDING ADVISORY LEVELS...BUT HIGH
UNCERTAINTY REMAINS IN THEIR EXACT LOCATIONS...WILL BE ISSUING A
HEADS UP SPS FOR MUCH OF THE EASTERN SHORELINES WITH HIGHLIGHTING
THE POSSIBILITY THAT AN ADVISORY MAY BE NEEDED WITH ISOLATED
POCKETS OF 3-5 INCH TOTALS.

THE BULK OF THE LIFT AND ASSOCIATED AREA OF LOW PRES QUICKLY RAMPS
UP OFFSHORE DURING THE MORNING HOURS DRAWING IN COLDER/DRIER
AIRMASS. THEREFORE...ALTHOUGH SOME SNOW WILL LIKELY BE RESTING ON
CARS...THE ACTUAL SNOWFALL SHOULD BE MAINLY OVER BY THE TIME OF
THE MON MORNING COMMUTE.

MON...
WITH LOW PRES MOVING FURTHER OFFSHORE HIGH PRES W OF THE GREAT
LAKES WILL BEGIN RIDGING OVER FROM THE W. EXPECT SKIES TO BE
RAPIDLY CLEARING AFTER SUNRISE...GIVING WAY TO A PARTLY CLOUDY
DAY. DESPITE THE AVAILABLE SUNSHINE...H85 TEMPS WILL BE DROPPING
TO AN AVERAGE AROUND -15C. THEREFORE...ANOTHER ROUND OF HIGHS
SLIGHTLY BELOW NORMAL ARE EXPECTED.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
HIGHLIGHTS...

* DRY AND VERY COLD MON NIGHT INTO WED
* A STORM MAY BRING A WINTRY MIX LATE WED NIGHT/THU

DETAILS...

MONDAY NIGHT THROUGH WEDNESDAY...

LARGE HIGH PRESSURE WILL BUILD IN FROM THE WEST KEEPING THE WEATHER
DRY.  IN THE UPPER LEVELS OF THE ATMOSPHERE...A PIECE OF THE POLAR
VORTEX WILL DROP INTO EASTERN CANADA.  WHILE THE TRUE ARCTIC AIR
WILL REMAIN NORTH OF THE BORDER...TEMPS WILL AVERAGE CONSIDERABLY
BELOW NORMAL.  LOW TEMPS BOTH TUE/WED MORNING/S MAY BOTTOM OUT NEAR
OR BELOW ZERO ACROSS SOUTHWEST NH/NORTHWEST MA WHERE WINDS DECOUPLE
OVER THE DEEP SNOW PACK.  ACROSS THE REST OF THE REGION...LOWS
SHOULD FALL INTO THE SINGLE DIGITS AND TEENS.  HIGH TEMPS WILL
MAINLY BE IN THE 20S ON BOTH TUE AND WED.

WEDNESDAY NIGHT AND THURSDAY...

STILL PLENTY OF UNCERTAINTY IN REGARDS TO THE TRACK OF LOW PRESSURE
THAT WILL MOVE NORTHEAST FROM THE GULF OF MEXICO.  WHILE THE
OPERATIONAL 00Z GFS/GGEM STILL TAKES THE STORM OUT TO SEA...SEVERAL
OF THEIR ENSEMBLE MEMBERS ARE FURTHER WEST AND SHOW A DECENT HIT
HERE.  THE ECMWF/UKMET HAVE ALSO BEEN CONSISTENT IN SHOWING A MORE
WESTWARD TRACK AND A HIT FOR SOUTHERN NEW ENGLAND FOR SEVERAL RUNS
IN A ROW.  NOW THE 00Z OPERATIONAL ECMWF MODEL ACTUALLY HAS AN
INLAND TRACK...WHICH WE THINK IS PROBABLY TOO FAR WEST BASED ON ITS
ENSEMBLES.  HOWEVER...THE MAIN IDEA IS WHILE AN OUT TO SEA SOLUTION
IS STILL ON THE TABLE...GIVEN ECMWF/UKMET OVERALL CONSISTENCY
STARTING TO FAVOR A MORE WESTWARD TRACK AND THE POTENTIAL FOR
SIGNIFICANT PRECIPITATION.

PTYPE IS ALSO HIGHLY UNCERTAIN...WHICH IS SOMETHING WE HAVE NOT HAD
TO WORRY TOO MUCH ABOUT THIS WINTER.  HIGH PRESSURE MOVES OFF THE
NEW ENGLAND COAST IN ADVANCE OF THIS SYSTEM...TAKING OUR SUPPLY OF
COLD AIR WITH IT.  NOW ITS STILL POSSIBLE FOR MUCH OF THE EVENT TO
BE IN THE FORM OF SNOW EVEN ACROSS PORTIONS OF THE COAST...IF THE
TRACK ENDS UP NEAR THE BENCHMARK.  HOWEVER...GIVEN THE MARGINAL
AIRMASS IN PLACE A TRACK TOO FAR WEST WOULD RESULT IN MORE RAIN THAN
SNOW...PARTICULARLY ALONG THE COASTAL PLAIN.

ALL IN ALL...WERE STARTING TO LEAN MORE TOWARDS A DECENT
PRECIPITATION EVENT IN SOUTHERN NEW ENGLAND BUT STILL CAN/T
COMPLETELY RULE OUT A GLANCING BLOW OR MISS.  PTYPE THOUGH IS
EXTREMELY LOW CONFIDENCE AND HIGHLY DEPENDENT ON EXACT TRACK.

FRIDAY AND SATURDAY...

TEMPS SHOULD BE CLOSE TO SEASONAL NORMAL FRI AND SAT.  MUCH OF THE
TIME WILL PROBABLY BE DRY...BUT WILL HAVE TO WATCH FOR A WAVE OF LOW
PRESSURE SAT WHICH COULD BRING A PERIOD OF PRECIPITATION.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH MONDAY/...MODERATE CONFIDENCE.

THROUGH MID MORNING...
VFR. A FEW LIGHT FLURRIES POSSIBLE EARLY THIS MORNING N OF A BAF-
ORH-MHT LINE BUT CONDITIONS SHOULD REMAIN VFR.

LATE THIS MORNING THROUGH TONIGHT...
A PERIOD OF MVFR/IFR POSSIBLE SNOW SHOWERS /ESPECIALLY FOR THE
EAST COAST THIS AFTERNOON/ THEN LIGHT SNOW EVERYWHERE THIS
EVENING. SOME LIGHT ACCUMULATIONS ON RUNWAYS POSSIBLE...WITH THE
HIGHER TOTALS POSSIBLE NEAR THE COAST. EXACT TIMING OF THE LOWER
CONDITIONS ARE A BIT UNCERTAIN.

MON...
CONDITIONS GRADUALLY IMPROVE THROUGH THE EARLY MORNING HOURS WITH
SNOWS COMING TO AN END AND SKIES GRADUALLY CLEARING. MUCH OF MON
SHOULD BE VFR. NW WINDS GUST 15-20 KT DURING THE DAYLIGHT HOURS.

KBOS TERMINAL... CONFIDENCE IN TAF TRENDS...LOWER CONFIDENCE IN
TIMING OF MVFR CIGS AND LATE DAY SNOW.

KBDL TERMINAL...HIGH CONFIDENCE IN TAF TRENDS LOWER CONFIDENCE IN
TIMING OF SNOW LATE TODAY.

OUTLOOK...SUNDAY NIGHT THROUGH THURSDAY...

MONDAY NIGHT THROUGH WEDNESDAY...HIGH CONFIDENCE IN VFR CONDITIONS.

WEDNESDAY NIGHT-THURSDAY...MODERATE CONFIDENCE.  MVFR-IFR CONDITIONS
WILL PROBABLY DEVELOP LATE WED NIGHT/EARLY THU IN RAIN AND/OR
SNOW.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

OVERALL HAVE HIGH CONFIDENCE IN THE FORECAST.

MAINLY QUIET BOATING WEATHER IS EXPECTED INTO TONIGHT SAVE FOR
SOME OCEAN EFFECT SNOW SHOWERS ESPECIALLY OVER THE EASTERN WATERS
DURING THE AFTERNOON...AND MORE WIDESPREAD LIGHT SNOWS TONIGHT.
WINDS UP TO 25 KT ARE POSSIBLE ALONG THE E WATERS TONIGHT AND A
SLOWLY BUILDING SWELL MAY REACH 5 FEET ON THE OUTER OCEAN WATERS
EARLY MON MORNING AND CONTINUING INTO MON AFTERNOON. WILL BE
ISSUING A SMALL CRAFT ADVISORY FOR THIS THREAT.

OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...

MONDAY NIGHT AND TUESDAY...MODERATE TO HIGH CONFIDENCE.  NORTHWEST
WIND GUSTS OF 20 TO 25 KNOTS OVER THE OPEN WATERS EXPECTED IN THE
STRONG COLD ADVECTION PATTERN.  SCA HEADLINES MAY BE NEEDED FOR A
TIME...ESPECIALLY ACROSS THE OUTER ATLANTIC WATERS.

WEDNESDAY NIGHT AND THURSDAY...LOW CONFIDENCE.  WILL PROBABLY SEE AT
LEAST SCA WINDS/SEAS DEVELOP IN ASSOCIATION WITH COASTAL LOW
PRESSURE.  THERE IS A LOW PROBABILITY FOR A PERIOD OF GALES.  AS FOR
WIND DIRECTION...LOW CONFIDENCE GIVEN UNCERTAINTY ON TRACK.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 1 AM TO 1 PM EST MONDAY FOR ANZ250-
     254>256.

&&

SYNOPSIS...FRANK/DOODY
NEAR TERM...DOODY
SHORT TERM...DOODY
LONG TERM...FRANK
AVIATION...FRANK/DOODY
MARINE...FRANK/DOODY
Hazardous weather outlook, Feb 9, 3:36 AM EST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
336 AM EST SUN FEB 9 2014

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-100845-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
336 AM EST SUN FEB 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

1 TO 2 INCHES OF SNOW IS EXPECTED ACROSS THE REGION LATE THIS
AFTERNOON AND ESPECIALLY TONIGHT. THERE IS A LOW PROBABILITY OF 3
INCH AMOUNTS ALONG PORTIONS OF THE EASTERN MASSACHUSETTS COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A COASTAL STORM MAY BRING MAINLY RAIN OR ACCUMULATING SNOW TO THE
REGION LATE WEDNESDAY NIGHT AND THURSDAY. PRECIPITATION TYPE WILL
BE DETERMINED BY THE EXACT TRACK OF THE STORM...WHICH REMAINS
HIGHLY UNCERTAIN AT THIS POINT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ230>237-250-251-254>256-100845-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
336 AM EST SUN FEB 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A LOW PROBABILITY OF GALE FORCE WIND GUSTS IN ASSOCIATION
WITH A COASTAL STORM ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Small Craft Advisories in Massachusetts, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.